# SDR C2XA10RI016

- Difficulty date: January 29, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 19,706 hours, 10,497 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3045 - EWR - FLIGHT CREW REPORTED FUEL SMELL IN APU BLEED DURING OPERATION.  EWR MX PERFORMED APU BLEED OPERATIONAL CHECK AND COULD NOT DUPLICATE FUEL SMELL.  ACFT WAS APPROVED TO RETURN TO SERVICE.
